# SDR AALA202405209771

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 89,825 hours, 11,662 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Binding
- Location: Crew Bunk Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A CREW BUNK DOOR VERY DIFFICULT TO OPEN FROM BOTH INSIDE AND OUTSIDE. MAINTENANCE  ADJUSTED F/A CREW BUNK DOOR LATCH AS PER AMM 25-29-01.
